# SDR C1HA200194015

- Difficulty date: August 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 280001
- Part serial: 10800
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK DOES NOT TEST PROPERLY.  REMOVED AND REPLACED F/O'S OXYGEN REGULATOR, OPS AND LEAK CHECK GOOD.
